# SDR IPXA2017022414388

- Difficulty date: February 23, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 81,447 hours, 16,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: S4913809CW16420
- Part serial: 0000
- Condition: Failed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOSING THE L1 DOOR, BOTH CABLES BROKE, DOOR INOPERATIVE.   R & R ALL FOUR CABLES IAW AMM 52-11-03-000.  OPS CHECKED NORMAL
